MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERCULES III; UNIVERSAL STABILIZER ARM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERCULES III; UNIVERSAL STABILIZER ARM
Model Number T401161
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that they can¿t move the tip to insert the hook.It is unknown when this event occurred, whether the product was changed out, or if there was any effect on the patient or results of the surgery.Due to the unknown information for this event, it is being reported.Terumo continues to attempt to gain more information regarding this event from the user facility.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: identification of evaluation codes 10, 3331, 213, 67.Method code #1: 10 - testing of actual/suspected device, method code #2: 3331 - analysis of production records, results code: 213 - no device problem found, conclusions code: 67 - no problem detected.The affected sample was inspected upon receipt with no anomalies noted.Additionally, further investigation showed that a stock titan accessory would insert into the collet.It was also found that there was buildup in the collet area of the arm.Retention units are not kept for this product code.This buildup is most likely caused by improper maintenance of the arm.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Event or Problem Description
New information was received indicating that the event occur during setup.The product was changed out and the surgery was completed successfully with no delay nor adverse effect to the patient.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on nov 15, 2019.Upon further investigation of the reported event, the following information is new and/or changed: b5 (describe event or problem - added new information).D10 (device availability ¿ added date returned to manufacturer).G4 (date received by manufacturer).G7 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (device evaluation anticipated by manufacturer).H6 (event problem and evaluation codes - updated patient code).A second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
HERCULES III
Common Device Name
UNIVERSAL STABILIZER ARM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key9329646
Report Number1124841-2019-00311
Device Sequence Number2243826
Product Code MWS
UDI-Device Identifier00699753450493
UDI-Public(01)00699753450493
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/05/2022
Device Model NumberT401161
Device Catalogue NumberN/A
Device Lot NumberT00718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer11/12/2019
12/23/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date11/26/2019
12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1